MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON TRACH-VENT+,CLEAN; HUMID-VENT HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HUDSON TRACH-VENT+,CLEAN; HUMID-VENT HEAT AND MOISTURE
Model Number IPN044418
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "there was an extra valve included in the humidifier rendering the product useless and obstructing our patients airway".Device was used in the home environment.Additional information received stated that the patient has an existing trachy and the issue was corrected by removing the defective device and replacing it.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided photos for evaluation.The photos were reviewed and it was found that the device has an extra silicone valve.The manufacturing site reports that further investigation could not be conducted to identify the root cause of the defect as the sample was not returned and no lot number was provided.The manufacturing site also reports "in current manufacturing procedure, 100% light test during packing process is conducted.Thus, any ineffective products will be culled out during this process.Therefore, it is very unlikely condition at the manufacturing area that the product having defect to be released for shipment.".

Brand Name
HUDSON TRACH-VENT+,CLEAN
Common Device Name
HUMID-VENT HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14407114
Report Number8040412-2022-00112
Device Sequence Number16783692
Product Code BYD
UDI-Device Identifier04026704348176
UDI-Public04026704348176
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberIPN044418
Device Catalogue Number41312
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown